# SDR SWIA972214

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 25,059 hours, 27,983 cycles
- Engine: Pwa PW118
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RETRACTED LANDING GEAR, RIGHT MAIN WOULD NOT RETRACT.  BOTH A & B RED LIGHTS ILLUMINATED.  CREW IN AIRCRAFT BEHIND US NOTED THE RIGHT GEAR WOULD NOT RETRACT.  NOSE/LEFT RETRACTED FINE.  RETURNED TO PDX. TROUBLESHOT SYSTEM, FOUND RIGHT GEAR SEQUENCE VALVE OUT OF ADJUSTMENT.  ADJUSTED VALVES PER 32-32-04.  SWUNG GEAR SEVERAL TIMNES WITH NO FAILURE.  TEST FLIGHT FOR GEAR RETRACTION WAS SUCCESSFUL.
